# SDR SWAA2022013189212

- Difficulty date: September 11, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 40,146 hours, 19,743 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB AFT CORNER SCUFF PLATE IS CRACKED / REPAIRED ACB AFT CORNER SCUFF PLATE IAW EA 1-A53-2076 REV11
